# SDR CHQA201000171

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 24,085 hours, 18,497 cycles
- Engine: Allsn AE3007A
- Engine time: 19,325 hours, 17,218 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303925SD
- Condition: Torn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BLEED 1 LEAK MESSAGE DURING FLIGHT AND RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE ENGINE 1 BLEED SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE.  THE MEL WAS CLEARED IN SDF ON 8/29/2010 WHEN THE O-RINGS AT JOINTS 3 AND 17 WERE FOUND TO BE LEAKING AND WERE REPLACED.
